# SDR C2XA04BT002

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 12,153 hours, 10,282 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED (STRONG FUEL ODOR UPON APU START.)  MAINTENANCE INSPECTED AND OPERATIONALLY CHECKED THE APU GOOD. NO DEFECTS NOTED (SUSPECT POSSIBLE TAILWIND DURING START PROCESS) AIRCRAFT RETURNED TO SERVICE.
